# SDR ZZDA2008095

- Difficulty date: April 24, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 2720 · Rudder Control System
- Part: Control Quadrant
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FOOT PEDAL ADJUSTMENT BROKE LOOSE AND PEDALS NOT AT FULL EXTENSION WITH NO ADJUSTMENT BACK AVAILABLE.  REMOVED & REPLACED RUDDER PEDAL ADJUSTMENT QUADRANT ASSEMBLY.  CHECKS GOOD IAW MM 27-21.
